MAUDE Adverse Event Report: ETHICON INC. GUT CHROMIC SUTURE 27"(70CM) 4-0 UND; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHROMIC SUTURE 27"(70CM) 4-0 UND; SUTURE, ABSORBABLE, NATURAL
Catalog Number 635H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Burning Sensation (2146); Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the patient that she underwent foot procedure on (b)(6) 2018 and suture was used.Post operatively, within 5 days, the patient experienced allergic reaction, pain, burning sensation and bleeding from the site.The patient reported she was treated with antibiotics and prescription steroid and other unspecified allergy medication.Additional information will be requested.

Brand Name
GUT CHROMIC SUTURE 27"(70CM) 4-0 UND
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7244847
Report Number2210968-2018-70705
Device Sequence Number16438416
Product Code GAL
UDI-Device Identifier10705031007161
UDI-Public10705031007161
Combination Product (Y/N)N
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number635H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;